MathSciNet Relay Station
MathSciNet bibliographic data
MR1045596 34K15 (34C10)
Ladas, G.; Philos, Ch. G.; Sficas, Y. G. Oscillations in neutral equations with periodic coefficients. Proc. Amer. Math. Soc. 113 (1991), no. 1, 123–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement